My heart beats faster suddenly even when I am resting. I'm sure not anxiety. Pulse is fast but weak. Why is this happening?

Let me ask you. Are you sleeping well at night? Is your daytime energy level adequate or low? Do you have panic attacks or ever been treated for anxiety or depression? How fast does the pulse get? Does it go to 150 and stay there or do you just notice this in your chest? Do you get headaches often?
Need cardiac tests. One may be unaware of anxiety that can cause this. But it is very important first to rule out an underlying cause, such as a mild valve problem (quite common). First step is an exam and ekg in office. Your md might then recommend a wearable ekg.

Related Questions

My pulse is fast and strong. More than 100 bpm, can feel heart beat rapidly even when im resting. I don't think its anxiety. Should I be worried?

Tachycardia. U need thorough evaluation by your family doctor to rule out several things such as anemia or thyroid problem or heart issues, etc. Wish u well. Read more...
See a doctor. Rapid heartbeat can be a sign of anxiety, but more worrisome causes include thyroid disturbances, chemical imbalance in the blood, low blood counts, complication of medical therapy or dehydration. See your doctor and get checked out. And don't wait around. Some of these problems can be serious. Read more...

Sometimes, I experienced hand shaking and during this time I feel my heart beats fast evenwhen I am at rest. My pulse during this time is 93bpm. Why?

Movement disorder. The hand shaking is a movement disorder. These disorders are sometimes caused from a problem related to improper alignment of your jaws especially hand shaking at your age and even heart rate. I would suggest you watch videos by dr brenden stack on the subject of movement disorders which are posted on you tube. Perhaps this is your problem. Hope this helps. Read more...
Thyroid/stress? Hand tremor/shakiness, rapid heart beating, sleeping disturbances, fatigue can be due to hyperactive thyroid. Also anxiety type of disorders. Are you under a lot stress? Talk to a physician. Read more...

Can sudden bad news cause panic/anxiety attacks? Feel warm, nervous, fast pulse, feels like my heart beats extra beat, feel scared nervous, can't slee

Yes. This is a common reaction however there are other causes for these symptoms. You mention excessive bleeding and a diuretic that might contribute to your symptoms. Usually, these symptoms will resolve quickly after a singular event such as getting bad news. If they persist or recur, see your doctor soon. Read more...

31m Tension headaches migraines for 3 months. Clicking /ticking feeling and noise when my heart beat / pulse is going fast. Lump feeling in throat / tightness. Shallow breathing weak pulse feeling

Tension headaches. Here is some general advice on headaches. For specifics to your situation re diagnosis and treatment you will need to consult with a doctor licensed in your area as treatment will depend on the diagnosis and your other health conditions. https://patient.info/health/migraine-leaflet. Read more...
See a doctor. If you have new onset headaches, you should be seen by a physician who can evaluate and determine if you need additional tests to create a therapeutic plan. Read more...
Welcome back Ali. You have a cardiac anxiety syndrome that needs to be discussed and managed by your personal physician. I assume you are the same person I have consulted with. But if you are not and have a heart value replaced you may be hearing that. I need more information. This problem is very bothersome and needs to be treated. Read more...

Fast heart beat, insomnia, shortness of breath, anxiety, feeling weak while taking welbutrin. Is this normal?

Side effects. For wellbutrin (bupropion) do include insomnia and a few other nervous system symptoms. If you have only recently been started on the med and are feeling these symptoms, you should contact the prescribing doctor and inform them. Read more...
Not unusual. I always give a short course of Clonazepam to help sleep and anxiety while initiating wellbutrin (bupropion). This drug brings up norepinephrine first; if mood anxiety predominant may kick off panic attacks until the Dopamine kicks in later which decreases background noise. You are having anxiety on wellbutrin (bupropion), i would cut the dose in 1/2 if recent start, if on it a while may need add on sertraline, see doc. Read more...